# SDR ZZDA2012137

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EPL LIGHT OUT AT 20DEF SEAT ROW.  REPLACED RED EPL LIGHT LENSE AT 20DEF SEAT ROW AS REQUIRED BY MM 33-50-00.  OPS CHECKED OK.
